A 34-year-old female asked:
Very bloated sore belly and breasts ..4 weeks off depo-provera provera (medroxyprogesterone) ..not pregnant ..side effects still in my system? when do they wear off? thanks
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
90 days: It can take up to 90 days (3 months) for the symptoms to wear off completely, but ovulation can resume at any time so use contraception so unintended pregnancy is not in your future.
Created for people with ongoing healthcare needs but benefits everyone.
1.1k viewsAnswered >2 years ago
Last updated Jul 10, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.